Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strong-principal bimodules of nest algebras


Authors: Wei Bang Gong and Jun Zhu
Journal: Proc. Amer. Math. Soc. 115 (1992), 435-440
MSC: Primary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1081091-X
MathSciNet review: 1081091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall show that $ B(H)$ can be represented by the strong closure of the linear span of the compounds of a fixed operator in $ B(H)$ and the rank one operators, composed only by the vectors of a certain orthonormal basis of $ H$, in a nest algebra, even, under some assumption, in the radical of a nest algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081091-X
Keywords: Bimodule, rank-1 operator, nest algebra
Article copyright: © Copyright 1992 American Mathematical Society